# SDR ZZDA2012067

- Difficulty date: January 8, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS SEAT CUT OUT CABIN FLOOR PAN, CRACKED.  ACCOMPLISHED CABIN FLOOR PAN FILLER REPAIR PER B717 SRM 51-40-02 AND 51-70-10.
